# SDR KPVA200625

- Difficulty date: December 11, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 25,483 hours, 49,956 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83231020003
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(PIREP) OUTBOARD REAR GEAR DOOR ON LEFT MAIN OPENED IN FLIGHT AFTER TAKEOFF FROM LANAI.  NO LIGHTS FOR INDICATION IN COCKPIT.  (MX) REMOVED AND REPLACED BROKEN SPRING AND LINKAGE ON LEFT AFT GEAR DOOR IAW DHC 8 MM 32-10-21 PG 203.
